Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 25, 2011, 3:14 PM EDT for Cameron County, Clearfield County, Elk County, Pennsylvania. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 3:14 PM EDT (19:14 UTC)
- Expired
- Apr 25, 2011, 4:15 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 61 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 3:35 PM EDT | HAIL 1.5 | Penfield, PA | HAIL TURNED SOFT PAST 1-2 MINUTES AND SPLATTERED LIKE LARGE SNOWBALLS |
| Apr 25, 3:40 PM EDT | HAIL 1 | Weedville, PA | QUARTER SIZED HAIL AT VALLEY FARMERS MARKET |
| Apr 25, 4:12 PM EDT | HAIL 1.75 | Driftwood, PA | |
| Apr 25, 4:15 PM EDT | HAIL 1.75 | Driftwood, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
143
WUUS51 KCTP 251914
SVRCTP
PAC023-033-047-252015-
/O.NEW.KCTP.SV.W.0014.110425T1914Z-110425T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
ISSUED BY NATIONAL WEATHER SERVICE BINGHAMTON NY
314 PM EDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 415 PM EDT.
* AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 8 MILES WEST OF
DUBOIS...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUBOIS BY 322 PM EDT...
TREASURE LAKE BY 326 PM EDT...
PENFIELD BY 336 PM EDT...
PARKER DAM STATE PARK BY 344 PM EDT...
FORCE BY 346 PM EDT...
MEDIX RUN BY 356 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4128 7809 4105 7881 4114 7881 4119 7879
4121 7877 4121 7872 4122 7872 4123 7875
4127 7875 4128 7876 4150 7818
TIME...MOT...LOC 1914Z 245DEG 34KT 4113 7886
$$
PADAVONA2 follow-up statements
759
WWUS51 KCTP 251933
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
333 PM EDT MON APR 25 2011
PAC023-033-047-252015-
/O.CON.KCTP.SV.W.0014.000000T0000Z-110425T2015Z/
CAMERON PA-CLEARFIELD PA-ELK PA-
333 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN ELK...NORTH CENTRAL CLEARFIELD AND SOUTHWESTERN
CAMERON COUNTIES...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
PENFIELD...OR 10 MILES NORTHEAST OF DUBOIS...MOVING NORTHEAST AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FORCE AROUND 340 PM EDT...
BENEZETTE AND MEDIX RUN AROUND 350 PM EDT...
HICKS RUN AROUND 400 PM EDT...
CAMERON AND DRIFTWOOD AROUND 410 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4128 7809 4118 7868 4119 7879 4121 7877
4121 7872 4122 7872 4123 7875 4127 7875
4128 7876 4150 7818
TIME...MOT...LOC 1933Z 243DEG 36KT 4124 7860
$$
FORECASTER: RXR/DEVOIR100
WWUS51 KCTP 251959
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT MON APR 25 2011
PAC023-033-047-252015-
/O.CON.KCTP.SV.W.0014.000000T0000Z-110425T2015Z/
CAMERON PA-CLEARFIELD PA-ELK PA-
359 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN ELK...NORTH CENTRAL CLEARFIELD AND SOUTHWESTERN
CAMERON COUNTIES...
AT 357 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BENEZETTE...
OR 14 MILES SOUTHEAST OF ST. MARYS...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMERON AND DRIFTWOOD AROUND 410 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4128 7809 4118 7868 4119 7879 4121 7877
4121 7872 4122 7872 4123 7875 4127 7875
4128 7876 4150 7818
TIME...MOT...LOC 1959Z 243DEG 36KT 4136 7829
$$
FORECASTER: RXR/DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:25 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 25, 12:25 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1225 PM EDT MON APR 25 2011 .SYNOPSIS... A NEARLY STATIONARY FRONT DRAPED ACROSS THE STATE WILL GRADUALLY LIFT NORTHWARD BY TUESDAY. A VERY MILD BUT UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH MOST OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... STATIONARY FRONT BISECTING PA FROM WEST TO EAST TODAY SLOWLY DRIFTING NOTHWARD. FORECAST CONTINUES ON TRACK FOR TODAY. CURRENT LULL IN THE SHOWER ACTIVITY ACROSS CENTRAL PA THIS NOONTIME...BUT DO EXPECT SHOWERS TO REFORM BY MID AFTERNOON...MOST NUMEROUS IN THE NORTHERN HALF OF CWA. ENOUGH CAPE TO GENERATE SOME SCT TSTORMS AS WELL WHICH COULD PRODUCE SOME GUSTY WINDS...BUT LAPSE RATES ARE MARGINAL. SPC DOES HAVE THE AREA IN A SLIGHT RISK FOR LATER TODAY. TEMPS WILL TOP OUT IN THE LOWER 80S ACROSS THE SOUTH WITH DEWPOINTS AROUND 60F. ON THE OTHER SIDE OF THE FRONTAL BOUNDARY...HIGHS ALONG THE NORTHERN TIER WILL ONLY REACH THE 60S. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... THE FRONT WILL BE LIFTING NORTH OVERNIGHT WHICH SHOULD SHIFT THE FOCUS FOR THE BEST CHANCES OF RAIN NORTHWARD AS WELL. IT WILL BE A PRETTY MILD NIGHT IN MOST AREAS WITH IT EVEN BEGINNING TO FEEL A BIT MUGGY AS DEWPOINTS CREEP UP INTO THE 50S AND 60S. TUESDAY WILL BE WARM AND SOMEWHAT HUMID WITH SIMILAR INSTABILITY COOKING UP IN THE WARM SECTOR WITH DAYTIME HEATING. AS THE UPPER RIDGE BUILDS TWD THE NERN US AND CAN MARITIMES...OUR FLOW WILL TURN MORE SOUTHWESTERLY KEEPING ANOMALOUS WARMTH AND MOISTURE/PWATS ESTABLISHED OVER THE REGION. NAM/GFS MAKE A MESS OF THE MAINLY LIGHT CONVECTIVE QPF THAT THEY WANT TO PRETTY MUCH KEEP SCATTERED OVER THE REGION ALL DAY. THE CANADIAN AND ECMWF ARE MORE CONSERVATIVE EARLY IN THE DAY...WHICH LOOKS REASONABLE...BEFORE BUYING INTO SOMETHING THAT LOOKS MORE LIKE WHAT THE SREF DOES WITH THE BEST CHANCES OF PRECIP DEVELOPING IN THE AFTERNOON...MAINLY OVER THE WESTERN HALF OR SO OF THE FCST AREA. WITH GUIDANCE BEING PRETTY MUCH ALL OVER THE MAP...THAT PART OF THE FORECAST IS A LOW CONFIDENCE ONE. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE ALMOST PERPETUAL MENTION OF SHOWERS/STORMS WILL CONTINUE AT LEAST INTO THURSDAY WHEN THE GUIDANCE IS PRETTY GOOD AGREEMENT THAT A COLD FRONT WILL SWEEP THROUGH WITH COOLER-DRIER AIR FOR LATER IN THE WEEK INTO THE WEEKEND. TIMING DIFFERENCES FOR FRONTAL PLACEMENT FOR THURSDAY MORNING ARE RATHER SMALL GIVEN THE TIME RANGE AND ALL THE MODELS CONSIDERED. THE 00Z NAM IS SLOWEST SHOWING THE FRONT JUST ENTERING MY WESTERN ZONES AT 12Z...WITH THE OTHER MODELS BEING FASTER AND MUCH FURTHER EAST AT THE SAME TIME. 03Z SREF IS CLOSER TO THESE OTHER MODELS MAKING FOR A FASTER/EARLIER FROPA WHICH SHOULD MINIMIZE THE SEVERE THREAT BEING THAT IT SHUD BE COMING THROUGH AT OUR NORMALLY MOST STABLE TIME OF DAY. BEHIND FRONT...SOME COLDER AIR ALOFT WILL SLIDE IN ON FRI...BRINGING PLENTY OF CLOUDS AND SCT LIGHT SHOWERS...MAINLY OVER THE HIGH WESTERN TERRAIN AREAS. SATURDAY LOOKS FAIR AND MILD AS A SFC HIGH IS FCST TO MOVE THROUGH...WITH THE NEXT CHC OF RAIN ARRIVING SUNDAY WITH A NEW COLD FRONT. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... AS EXPECTED...JUST A FEW SHOWERS AND ISOLATED THUNDER ON EASTER SUNDAY. TEMPS WERE COOL ACROSS THE FAR NORTH...TO WARM ACROSS THE SE. FOR TODAY...NOT A LOT OF CHANGE. FRONT FROM SW PA TO NE PA WILL SLOWLY EDGE BACK TO THE NORTH. SOME SHOWERS WITH IT...PERHAPS A RUMBLE OF THUNDER. ALSO SOME PATCHY DENSE FOG EARLY THIS MORNING... AS SOME SPOTS HAVE CLEARED OUT...AND WINDS NOT AS STRONG AS YESTERDAY. AS THE WARM FRONT SLOWLY LIFTS NORTHWARD LATER TODAY...MUCH OF THE REMAINDER OF THE DAY WILL FEATURE JUST A FEW SHOWERS...ALONG WITH A CHANCE OF A THUNDERSTORM...WITH MAINLY VFR CONDITIONS. A SIGNIFICANT LOW IS EXPECTED TO DEVELOP ON THE FRONT ON WED... AS THE FIRST SYSTEM LIFTS NORTHWARD ACROSS THE CENTRAL LAKES. THE MAIN ISSUE WILL BE WIDESPREAD SHOWERS AND THUNDERSTORMS FOR WED INTO EARLY THU. WHAT COULD EDGE INTO WESTERN AREAS AS A WIDESPREAD STRONG TO SEVERE THUNDERSTORM EVENT LATER ON WED...COULD BECOME MORE OF A LLWS AND HEAVY RAIN ISSUE BY WED NIGHT...EARLY THU. SHOWERS COULD LINGER INTO FRIDAY...AS A COLD TROUGH ALOFT MOVES ACROSS PA. OUTLOOK... TUE...TSRA POSSIBLE...MAINLY W MTNS LATE. WED...WIDESPREAD SHOWERS AND THUNDERSTORMS. THU...MORE SHOWERS AND THUNDERSTORMS WITH THE COLD FRONT. GUSTY WINDS AS WELL. FRI...GUSTY WINDS...ALSO SHOWERS...ESPECIALLY ACROSS THE WEST. && .CLIMATE... HARRISBURG RAINFALL TO DATE IS 7.45". THIS MAKES IT THE SECOND WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A POSSIBLE SHOT AT THE RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/RXR NEAR TERM...LA CORTE/RXR SHORT TERM...LA CORTE LONG TERM...LA CORTE AVIATION...MARTIN CLIMATE...
Hazardous weather outlook, Apr 25, 2:54 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 254 PM EDT MON APR 25 2011 PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046- 049>053-261900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 254 PM EDT MON APR 25 2011 ...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ035-036-056>059-063-261900- FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 254 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE BE NEEDED. PAZ064>066-261900- ADAMS-YORK-LANCASTER- 254 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Special weather statement, Apr 25, 2:45 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT MON APR 25 2011
PAZ010-017-251945-
CLEARFIELD PA-ELK PA-
245 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLEARFIELD AND
SOUTHERN ELK COUNTIES...
AT 240 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWTHORN...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR DUBOIS AROUND 320 PM...BROCKPORT
AROUND 330 PM...FORCE AROUND 340 PM AND MEDIX RUN AROUND 350 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 110.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.
LAT...LON 4116 7829 4104 7880 4115 7880 4120 7878
4121 7876 4120 7872 4122 7872 4123 7874
4126 7874 4130 7884 4132 7886 4148 7853
FORECASTER: RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:45 PM EDT | Special Weather Statement | CTP | Elk | 60 min |
| Apr 25, 4:09 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter | 66 min |
| Apr 25, 4:51 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Apr 25, 5:05 PM EDT | Special Weather Statement | CTP | Warren | 40 min |
| Apr 25, 5:17 PM EDT | Special Weather Statement | CTP | Tioga | 13 min |
| Apr 25, 5:32 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 58 min |
| Apr 25, 5:39 PM EDT | Special Weather Statement | CTP | Tioga | 21 min |
| Apr 25, 6:14 PM EDT | Special Weather Statement | CTP | Lycoming | 31 min |
| Apr 25, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 32 min |
| Apr 25, 6:54 PM EDT | Special Weather Statement | CTP | Tioga | 51 min |
| Apr 25, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 30 min |
| Apr 25, 7:23 PM EDT | Special Weather Statement | CTP | Elk, McKean | 67 min |
| Apr 25, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Potter | 26 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.